# SDR DALA2017062905088

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 59,088 hours, 15,292 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Damaged
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED R1 DOOR BUTTERFLY STICKING OUT. REPLACED R1 DOOR IAW AMM 52-11.
